JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 4, Article 105
On a Generalization of the Hermite-Hadamard Inequality II

    Authors: Matloob Anwar, Josip E. Pecaric,  
    Keywords: Convex function, Hermite-Hadamard inequality, Taylor's Formula.  
    Date Received: 01/11/07  
    Date Accepted: 12/11/07  
    Subject Codes:

Pri:26A51; Sec: 26A46, 26A48.

    Editors: Wing-Sum Cheung,  

Generalized form of Hermite-Hadamard inequality for (2n)-convex Lebesgue integrable functions are obtained through generalization of Taylor's Formula.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login